# SDR CALA2013112593229

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,036 hours, 22,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STRINGER 40R WAS FOUND CORRODED BETWEEN FRAME 60 & 61.  REPLACED STRINGER FROM FRAME 58 - 61, SPLICE IS AT FRAME 60 - 6.  WORK ACCOMPLISHED IAW SRM 53-00-13 PARA 4A, TBL 201, FIG 201 & SRM 51-44-11.
